OSA's Digital Library

Journal of the Optical Society of America A

Journal of the Optical Society of America A

| OPTICS, IMAGE SCIENCE, AND VISION

  • Editor: Franco Gori
  • Vol. 31, Iss. 8 — Aug. 1, 2014
  • pp: 1738–1746

High-order integral equation methods for problems of scattering by bumps and cavities on half-planes

Carlos Pérez-Arancibia and Oscar P. Bruno  »View Author Affiliations


JOSA A, Vol. 31, Issue 8, pp. 1738-1746 (2014)
http://dx.doi.org/10.1364/JOSAA.31.001738


View Full Text Article

Enhanced HTML    Acrobat PDF (564 KB)





Browse Journals / Lookup Meetings

Browse by Journal and Year


   


Lookup Conference Papers

Close Browse Journals / Lookup Meetings

Article Tools

Share
Citations

Abstract

This paper presents high-order integral equation methods for the evaluation of electromagnetic wave scattering by dielectric bumps and dielectric cavities on perfectly conducting or dielectric half-planes. In detail, the algorithms introduced in this paper apply to eight classical scattering problems, namely, scattering by a dielectric bump on a perfectly conducting or a dielectric half-plane, and scattering by a filled, overfilled, or void dielectric cavity on a perfectly conducting or a dielectric half-plane. In all cases field representations based on single-layer potentials for appropriately chosen Green functions are used. The numerical far fields and near fields exhibit excellent convergence as discretizations are refined—even at and around points where singular fields and infinite currents exist.

© 2014 Optical Society of America

OCIS Codes
(000.4430) General : Numerical approximation and analysis
(290.1350) Scattering : Backscattering
(290.5880) Scattering : Scattering, rough surfaces
(240.3695) Optics at surfaces : Linear and nonlinear light scattering from surfaces

ToC Category:
Optics at Surfaces

History
Original Manuscript: May 19, 2014
Manuscript Accepted: June 17, 2014
Published: July 15, 2014

Citation
Carlos Pérez-Arancibia and Oscar P. Bruno, "High-order integral equation methods for problems of scattering by bumps and cavities on half-planes," J. Opt. Soc. Am. A 31, 1738-1746 (2014)
http://www.opticsinfobase.org/josaa/abstract.cfm?URI=josaa-31-8-1738

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Log in to access OSA Member Subscription

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Log in to access OSA Member Subscription

You do not have subscription access to this journal. Figure files are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Log in to access OSA Member Subscription

You do not have subscription access to this journal. Article level metrics are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Log in to access OSA Member Subscription

« Previous Article  |  Next Article »

OSA is a member of CrossRef.

CrossCheck Deposited